# SDR SWIA202055152

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY INNER FUSELAGE SKIN AT FS 361.00 BETWEEN STR 27 AND STR 26R CORRODED.  C-CHECK RO 1/5/2021.  BLENDED MAIN AVIONICS BAY INNER FUSELAGE SKIN AT FS 361.00 BETWEEN STR 27 AND STR 26R, FOUND TO BE WITHIN LIMITS, REF REO 670-53-21-1882 REV DATED 2020-11-22 CW 51-900-1002-SKY.
